# SDR AALA20072262

- Difficulty date: November 20, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 3 TO 7 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 3 TO 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.
